Advanced

Invariant subspaces for the backward shift on Hilbert spaces of analytic functions with regular norm.

Aleman, Alexandru LU ; Richter, Stefan and Sundberg, Carl LU (2006) In Contemporary Mathematics 404. p.1-25
Abstract
It is shown that under certain regularity conditions on the norm, the functions in a nontrivial invariant subspace of the backward shift operator have meromorphic pseudocontinuations in the Nevanlinna class of the exterior of the unit disk. In addition, we provide a regularity condition which implies that the subspace itself is contained in the Nevanlinna class of the disc.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Contemporary Mathematics
volume
404
pages
1 - 25
publisher
American Mathematical Society (AMS)
external identifiers
  • WOS:000238476900001
ISSN
1098-3627
language
English
LU publication?
yes
id
99d92fb3-dffb-427f-9703-1da3574f499b (old id 791042)
date added to LUP
2007-12-21 13:31:58
date last changed
2016-04-16 10:14:40
@misc{99d92fb3-dffb-427f-9703-1da3574f499b,
  abstract     = {It is shown that under certain regularity conditions on the norm, the functions in a nontrivial invariant subspace of the backward shift operator have meromorphic pseudocontinuations in the Nevanlinna class of the exterior of the unit disk. In addition, we provide a regularity condition which implies that the subspace itself is contained in the Nevanlinna class of the disc.},
  author       = {Aleman, Alexandru and Richter, Stefan and Sundberg, Carl},
  issn         = {1098-3627},
  language     = {eng},
  pages        = {1--25},
  publisher    = {ARRAY(0xb79e860)},
  series       = {Contemporary Mathematics},
  title        = {Invariant subspaces for the backward shift on Hilbert spaces of analytic functions with regular norm.},
  volume       = {404},
  year         = {2006},
}